# SDR 8HBR20180612016

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N214LM
- Make and model: Piper PA-44-180
- Aircraft serial: 447995053
- Aircraft time: 11,758 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10682054
- Condition: Cracked
- Location: Magneto
- Part time: 500 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL MAGNETO DISTRIBUTOR BLOCK CRACKED AFTER 500 TIS. REMOVED FROM SERVICE.
